IJPAM: Volume 110, No. 4 (2016)

Title

SOME COMMON RANDOM FIXED POINT THEOREMS OF
COMPATIBLE MAPPINGS OF VARIOUS TYPES FOR
RANDOM MAPPINGS IN MULTIPLICATIVE METRIC SPACES

Authors

Chahn Yong Jung$^1$, Parveen Kumar$^2$, Shin Min Kang$^3$, Sanjay Kumar$^4$
$^1$Department of Business Administration
Gyeongsang National University
Jinju 52828, KOREA
$^{2,4}$Departement of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonepat 131039, Haryana, INDIA
$^{3}$Department of Mathematics and RINS
Gyeongsang National University
Jinju, 52828, KOREA

Abstract

In this paper first, we introduce the notions of compatible mappings of various types in framework of random fixed points in multiplicative metric spaces and using these notions we prove common random fixed point theorems for these mappings.

History

Received: August 31, 2016
Revised: October 5, 2016
Published: November 9, 2016

AMS Classification, Key Words

AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: multiplicative metric spaces, random fixed points, compatible mappings of type $(A),$ of type $(B),$ of type $(C),$ of type $(P),$ random mappings

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
A.E. Bashirov, E.M. Kurplnara, A. Ozyapici, Multiplicative calculus and its applicatiopns, J. Math. Anal. Appl., 337 (2008), 36-48, doi: https://doi.org/10.1016/j.jmaa.2007.03.081.

2
S.M. Kang, P. Kumar, S. Kumar, P. Nagpal, S.K. Garg, Common fixed points for compatible mappings and its variants in multiplicative metric spaces, Int. J. Pure Appl. Math., 102 (2015), 383-406, doi: https://doi.org/10.12732/ijpam.v102i2.14.

3
M. Özavsar, A.C. Çevikel, Fixed points of multiplicative contraction mappings on multiplicative metric spaces, ArXiv: 1205.5131v1 (2012), 14 pages.

4
P. Kumar, S. Kumar, S.M. Kang, C.Y. Jung, Common random fixed point theorems in multiplicative metric spaces, Int. J. Math. Anal., 10 (2016), 399-413, doi: https://doi.org/10.12988/ijma.2016.613.

5
P. Kumar, S. Kumar, S.M. Kang, C.Y. Jung, Common random fixed point theorems of compatible mappings for random mappings in multiplicative metric spaces, Int. J. Pure Appl. Math., To Appear.

6
M. Sarwar, R. Badshah-e, Some unique fixed point theorems in multiplicative metric space, ArXiv: 1410.3384v2 (2014), 19 pages.

How to Cite?

DOI: 10.12732/ijpam.v110i4.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 110
Issue: 4
Pages: 623 - 643


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).